# SDR AALA20071095

- Difficulty date: June 13, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 23122
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHT AT SEAT ROW 29 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT AT SEAT ROW 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
